St. Joseph Safety Coated Aspirin Pain Reliever 81Mg Tablets - 36 EaSt.Joseph tablets
Please Read Item Label and Packaging for Recent Product Information.
- Drink a full glass of water with each dose.
- Adults and children 12 years and over, take 4 to 8 tablets every 4 hours while symptoms persist.
- Do not exceed 48 tablets in 24 hours unless directed by a doctor.
- Children under 12 years of age do not use unless directed by a doctor.
- Store at controlled room temperature 15°-30°C (59°-86°F).
- Do not use if imprinted safety seal under cap is broken or missing.
Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare, but serious illness.
Allergy Alert: Aspirin may cause a severe allergic reaction, which may include: hives, facial swelling, asthma, and shock.
Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take blood thinning (anticoagulants) or steroid drug, take other drugs containing or non NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, take more or for a longer period of time.
Do not use if you ever had an allergic reaction to any pain reliever or fever reducer.
Ask a Doctor Before Use if: Stomach bleeding warning applies to you, you have a history of stomach problems, such as heartburn. You have high blood pressure, heart disease, liver cirrhosis, or kidney disease. You have asthma. You are taking a diuretic.
Ask a Doctor or Pharmacist Before Use if you are Taking a Drug for: Gout, diabetes, arthritis.
Stop Use and Ask a Doctor if: You experience any of the following signs of stomach bleeding, feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better, allergic reaction occurs, pain gets worse or lasts more than 10 days, new symptoms appear, redness or swelling is present. This could be the sign of a serious condition.
If Pregnant or Breast-feeding: Ask a health care professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Keep out of reach of children. In case of overdose, get medical help right away or contact poison control center right away.*Note: All pictures shown are for illustration purposes only. Actual product may vary due to product enhancement.
4.7 Rating 1374 Reviews
I was very pleased with my experience with myotcstore.com! I had an item that I have had a very hard time finding and they had it available and i ordered it on Tuesday and received it on Saturday.
February 13, 2023
I found the product I wanted at a fair price. Shipping cost was minimal and I got it within a week. It would have cost more than twice as much on Amazon.
February 14, 2023
This was my first time to shop here and the service and product availability was incredible. The items arrived really fast as well. I will definitely be a repeat customer and I hightly recommend this site.
February 16, 2023
Just as promised I received the Hask coconut-oil 14 count for much better price than other companies were asking for same!
September 18, 2022